Loading ...
Sorry, an error occurred while loading the content.
 

Funny turn in newly diagnosed cat

Expand Messages
  • weechk
    Hello, I posted recently about my cat Levi. Last night 30 seconds after giving him his med he had a funny turn. His whiskers on right hand side drop down, we
    Message 1 of 5 , Aug 29, 2013
      Hello,

      I posted recently about my cat Levi. Last night 30 seconds after giving him his med he had a funny turn. His whiskers on right hand side drop down, we couldn't walk, very confused and not right. I spoke to the vet and she said the meds wouldn't have caused this. We got him up and walk and he was fine after 5 mins. Has anyone else experienced similar?
    • Laurie Stead
      Is Levi on an anti-clotting med like Plavix?  Do you have a cardiologist?  I would speak to them right away about this.  It s good he came out of whatever
      Message 2 of 5 , Aug 29, 2013
        Is Levi on an anti-clotting med like Plavix?  Do you have a cardiologist?  I would speak to them right away about this.  It's good he came out of whatever the episode was but you may need more preventive measures.


        Laurie and Boo




        ________________________________
        From: weechk <weechk@...>
        To: feline-heart@yahoogroups.com
        Sent: Thursday, August 29, 2013 10:26 AM
        Subject: [FH] Funny turn in newly diagnosed cat



         
        Hello,

        I posted recently about my cat Levi. Last night 30 seconds after giving him his med he had a funny turn. His whiskers on right hand side drop down, we couldn't walk, very confused and not right. I spoke to the vet and she said the meds wouldn't have caused this. We got him up and walk and he was fine after 5 mins. Has anyone else experienced similar?

        [Non-text portions of this message have been removed]
      • elfinmyst
        Hi I agree with Laurie, that sounds like something neurological like a small stroke. Is he on anti blood clotting medication? I`d definitely contact the
        Message 3 of 5 , Aug 29, 2013
          Hi

          I agree with Laurie, that sounds like something neurological like a small
          stroke. Is he on anti blood clotting medication? I`d definitely contact the
          cardiologist too.

          Lyn

          _www.myfurkids.co.uk_ (http://www.myfurkids.co.uk/)

          [Non-text portions of this message have been removed]
        • marianna.mayer
          This is serious. It happened to my Izzy. I did get him to a cardio specialist fast. But his days were numbered. Hopefully your Levi will have a better chance.
          Message 4 of 5 , Aug 29, 2013
            This is serious. It happened to my Izzy. I did get him to a cardio specialist fast. But his days were numbered. Hopefully your Levi will have a better chance. PLEASE don't delay. Get to your cardio vet asap.




            Marianna




            -----Original Message-----
            From: weechk <weechk@...>
            To: feline-heart <feline-heart@yahoogroups.com>
            Sent: Thu, Aug 29, 2013 10:26 am
            Subject: [FH] Funny turn in newly diagnosed cat






            Hello,

            I posted recently about my cat Levi. Last night 30 seconds after giving him his med he had a funny turn. His whiskers on right hand side drop down, we couldn't walk, very confused and not right. I spoke to the vet and she said the meds wouldn't have caused this. We got him up and walk and he was fine after 5 mins. Has anyone else experienced similar?








            [Non-text portions of this message have been removed]
          • rosemairew20
            My Baxter consistently would have seizures on a monthly basis, that actually how the signs of CHF started. We thought it was a tumor in the brain at first but
            Message 5 of 5 , Aug 30, 2013
              My Baxter consistently would have seizures on a monthly basis, that actually how the signs of CHF started. We thought it was a tumor in the brain at first but when he went into CHF we realized it was small clots to the brain. Definitely get your kitty on Plavix or some other anti-clotting med. Aspirin didn't cut it for Baxter and he got sick with Plavix and Natto, so my vet did DMSO injections once a month or when he would have a seizure.  There is a term for the small clots, they are called Micro-Clots, but I can't recall the term. Hope your kitty is doing okay. --- In feline-heart@yahoogroups.com, <mmayer11@...> wrote: This is serious. It happened to my Izzy. I did get him to a cardio specialist fast. But his days were numbered. Hopefully your Levi will have a better chance. PLEASE don't delay. Get to your cardio vet asap.




              Marianna




              -----Original Message-----
              From: weechk < weechk@... >
              To: feline-heart < feline-heart@yahoogroups.com >
              Sent: Thu, Aug 29, 2013 10:26 am
              Subject: [FH] Funny turn in newly diagnosed cat






              Hello,

              I posted recently about my cat Levi. Last night 30 seconds after giving him his med he had a funny turn. His whiskers on right hand side drop down, we couldn't walk, very confused and not right. I spoke to the vet and she said the meds wouldn't have caused this. We got him up and walk and he was fine after 5 mins. Has anyone else experienced similar?








              [Non-text portions of this message have been removed]
            Your message has been successfully submitted and would be delivered to recipients shortly.